Epidemic spreading on complex networks with overlapping and non-overlapping community structure
Year of publication: |
2015
|
---|---|
Authors: | Shang, Jiaxing ; Liu, Lianchen ; Li, Xin ; Xie, Feng ; Wu, Cheng |
Published in: |
Physica A: Statistical Mechanics and its Applications. - Elsevier, ISSN 0378-4371. - Vol. 419.2015, C, p. 171-182
|
Publisher: |
Elsevier |
Subject: | Complex networks | Epidemic spreading | Community structure | Overlapping |
-
Complexity in economic and social systems
Drożdż, Stanisław, (2021)
-
Dynamical diversity induced by individual responsive immunization
Wu, Qingchu, (2013)
-
Phase diagram of epidemic spreading — unimodal vs. bimodal probability distributions
Lančić, Alen, (2011)
- More ...
-
Wu, Cheng, (2024)
-
Wu, Cheng, (2017)
-
Wu, Cheng, (2017)
- More ...